It is currently Mon Aug 21, 2017 1:44 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Wed Feb 26, 2014 1:14 am 
Offline
New Poster
New Poster

Joined: Wed Feb 26, 2014 1:05 am
Posts: 2
I have been taking 8mg subutex daily for about 6 months. Today I relapsed and shot up a small dose of heroin around 2 pm. I barely felt it and it lasted maybe 30 minutes at the most, because subutex was still in my system. Now it's 9 hours later and i'm wondering if it's okay to do a small amount of subutex, or will i go into precipitated withdrawals because it's too soon? or will i not because the subutex is still overpowering the heroin? if you know what i mean? I can't find an answer to my situation anywhere online. I'm thinking i'll be fine because i did such a small amount of h, but I'm also scared I might get sick instead. I'm feeling mild withdrawal symptoms right now like runny nose, watery eyes, sore legs. :oops: thanks for your help


Top
 Profile  
 
PostPosted: Wed Feb 26, 2014 1:37 am 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
You will want to get back on Suboxone or buprenorphine ASAP. You are correct-- as long as you still have most receptors occupied with buprenorphine, you shouldn't get precipitated withdrawal.

I have heard people say, though, that if they mess around too many times, it gets more and more difficutl to change from one to the other. I don't have a neurochemical explanation... but I've been told that at some point, after going back and forth, they do start getting some precipitated withdrawal-- even when injecting the heroin, which wouldn't be expected.

Don't spend too much time beating yourself up; recognize the power of addiction and give it a bit more fear and respect---- and be even more convinced that using is nothing be a waste.

Good luck.


Top
 Profile  
 
PostPosted: Wed Feb 26, 2014 2:14 am 
Offline
New Poster
New Poster

Joined: Wed Feb 26, 2014 1:05 am
Posts: 2
thanks so much, your comment gave me the courage to try, it worked and i feel so relieved! i'll try not to beat myself up, it definitely sucks to have to play the waiting game and i hope i learned my lesson. never thought i'd say this but i'd take a sub over heroin any day. :lol: subutex is a life saver! cheers :wink:


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group